depo shot and still bleeding

Melanie - posted on 02/12/2010 ( 3 moms have responded )

23

20

2

I am on the depo shot and june will be a year. 1st I had a miscarrage on it and 2nd I am stil bleeding. Now it stopped about 2 months ago but now it came back. It's kind of like a light flow but stops at night before I go to bed. Also when I was bleeding I was bleeding for 6 to 8 weeks not a week or two. Has anyone had this problem too?

If you see this, leave this form field blank.
Powered by RESPECT not THUMPS

3 Comments

View replies by

Jennifer - posted on 02/12/2010

49

20

7

Luckily now I am very fertile, 2 of my babies survived D&C's, my tubes being flushed and a cone biopsy....littlre darlings just hung on - I was two weeks preg at the time with both pregnancies. I also fell preg while on the pill and BF 5 times a day.
My children are all very close in age as well and it is tough. Finding the right contraceptive can be hard.
There is a contracptive called implanon that is implanted in your arm and it lasts for 3 years. The beauty of this is that if you have a reaction you can have it taken out . The problem with depo is that once you have the injection you are stuck with it. I have heard of an IUD that lasts for 5 years but I think that that is implanted along with a spermicide........ I am pretty sure that there is another conversation re this.
Good Luck Melanie, I hope you find what works for you.

Melanie - posted on 02/12/2010

23

20

2

Yea I would bleed for 6 or 8 weeks then get a 2 week break if that. I have told the doc and she said it was normal that every woman is different but I am going to get a second opinion. I have no problems getting pregos i mean I even got pregnant on the shot. Thank you for letting me know I am not the only one. I was thinking about getting off the shot but then I don't know what other birth control to use. I concieved my last on while on the pill and I am allergic to latex, spermicide, tried lamb skin. I just dont know what to do. I mean I want to have more kids but my 3 boys are 18 months apart and I cannot put my body thru that again. I want to wait a few yrs if possible to have more.

Jennifer - posted on 02/12/2010

49

20

7

Melanie I had this problem with depo. I bled for 41 day's straight had two day's break and bled again for another 21 days. I constantly bled, had severe depression and will never go back on it again. I had severe endometriosis and I think that this may have been the reason it happened to me. My first gyno put me on this and told me that I would not be able to have children anyway because of the Endometriosis. I ended seeing a specialist at the endometriosis association and he was appalled that I was put on this awful drug.....as in some cases can cause infertility.

By the time I had my first endo operation I was in stage 4 I went from stage 1 - 4 in 1 year.

Have you any reproductive issues? If so this may be the cause of the problem. I have trouble with contraceptive pills too. I would go to your gyno and get checked out because something is definitely not right. If I never had this checked out I would definitely not had any children....let alone 4.

Good Luck.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms